Severe acute colitis related to levodopa treatment

M. Zanelli, E. Zanetti, A. Bisagni, S. D.I. Fabio, F. Cremaschi, P. Montanari, M. C. Mengoli, L. D.E. Marco

Research output: Contribution to journalArticlepeer-review

Abstract

© 2018 Pacini Editore S.p.A..All right reserved. The first case of severe drug-induced gastrointestinal injury related to levodopa is described. The 86-year-old patient experienced acute colitis temporally related to the intake of the drug with complete resolution of symptoms on levodopa withdrawal. Awareness of the possibility of a levodopa-related damage on colon biopsies performed for acute colitis is of paramount importance for pathologists. However, in order to exclude or confirm a drug-related damage an effective communications between clinicians and pathologists is always required.
Original languageEnglish
Pages (from-to)75-77
Number of pages3
JournalPathologica
Volume110
Issue number1
Publication statusPublished - Mar 1 2018

Keywords

  • Colitis
  • Drug
  • Intestinal injury
  • Levodopa

Fingerprint Dive into the research topics of 'Severe acute colitis related to levodopa treatment'. Together they form a unique fingerprint.

Cite this